# SDR CA090304012

- Difficulty date: February 22, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Left
- Part time: 30 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, AT FL250, FLAMES AND DEBRIS WERE OBSERVED COMING OUT OF LT EXHAUST STACK.  THE ENGINE WAS SHUTDOWN AND SECURED BEFORE A SINGLE ENGINE LANDING WAS ACCOMPLISHED. THE ENGINE HAS BEEN REMOVED AND RETURNED TO MFG FOR INVESTIGATION.
